# SDR YENA2025061100580

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 9,877 hours, 3,868 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 60097B020001
- Part serial: 6009700941
- Condition: Failed
- Location: Zone 600
- Part time: 9,877 hours, 3,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#713, BOS-DFW. (AIRCRAFT DIVERTED TO BUF) .' WING A/ICE FAIL EICAS; REMOVED AND REPLACED R/H WAI VALVE PER AMP BD500A-J30-12-01-01AAA-720A-A.'
